Jump to content

pdv

Just Registered
  • Posts

    2
  • Joined

  • Last visited

pdv's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. golden jackal your problem seems that you are oversocialized. you could consider taking a break from your job and spending time sorting yourself out.
  2. Approximately two years ago I was misdiagnosed as paranoid schizophrenic and given extremely high doses of risperidone followed by quetiapine. This has left me feeling numb and lifeless and anhedonic. I have tried various kinds of medications going from typical SSRIs to dopamine agonists such as pramipexole .5mg, olanzapine 10mg(which made me feel depressed and constantly ruminating about death and the pointlesness of existence). I do not know whether to class my condition as depressed or something else altogether. I just know that this is not how I was before the antipsychotics. To anyone who has taken high doses of antipsychotics this will seem familiar. But it has been two years for chrissake and no doctor believes that the effect could stay for this long. This is very frustrating. Not to find the right medication and also have to argue with people that I am still depressed/anhedonic/numb. What kind of medication might help and is this really depression or something else altogether?
×
×
  • Create New...